# SDR AALA202202283795

- Difficulty date: February 7, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737*
- Aircraft serial: 33209
- Aircraft time: 35,761 hours, 14,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON CREASE ANGEL 2 INCHES BY 2 INCHES. CORROSION LOCATED BETWEEN 947 AND 990, AND STR 17R. REMOVED AND REPLACED RIGHT AFT CREASE ANGLE PER EA 334174.
